# SDR SWAA2016072554187

- Difficulty date: July 13, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 42,475 hours, 24,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 141A8312YS
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASE BEAM ATTACH ANGLE CORRODED BETWEEN BS 291 TO BS 330.  R & R ANGLE IAW SRM AND DWG.
